Fractional SIQRV Model for COVID-19 and Numerical Solutions

Öztürk Z., Bilgil H., Sorgun S.

Konuralp Journal of Mathematics, vol.11, no.2, pp.131-140, 2023 (ESCI)

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2023
  • Journal Name: Konuralp Journal of Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.131-140
  • Kayseri University Affiliated: Yes


There is a pandemic situation caused by the COVID-19 epidemic almost all over the world. Despite the measures taken to prevent this epidemic and the vaccine studies developed, the course of the epidemic changes period as the virus mutates and changes its structure. The common opinion of the experts is that the most important weapon in the fight against the epidemic is the vaccine.In this paper, a new fractional SIQRV model was obtained by adding a class of vaccinated individuals to the SIQR (Susceptible-Infected-Quarantine-Recovered) epidemic disease model. Fractional derivatives are used in the sense of Caputo. In the newly created fractional SIQRV model, the total population is divided into five parts. Mathematical analyses were performed on susceptible individuals (S), infective individuals (I), quarantined individuals (Q), recovered individuals (R) and vaccinated individuals (V). Numerical results were got with the help of Generalized Euler Method and graphs were drawn